# SDR FDEA201008082874

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 4,650 hours, 2,448 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HV
- Part serial: 247373
- Condition: Obstructed
- Part time: 4,649 hours, 2,448 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

CAPTAINS AIRSPEED ON PFD INDICATED GREATER THAN  100KTS. F/O AIRSPEED INDICATED AROUND 70KTS ON TAKEOFF ROLL. TAKEOFF WAS REJECTED.  ON WALK AROUND, FOUND F/O PITOT TUBE OBSTRUCTED BY  WHAT APPEARS TO BE A BEE. REMOVED PIECES OF BEE BUT SOME STILL REMAIN.  WILL NEED TO BE BLOWN OUT.   FLUSHED F/O`S TOTAL PRESSURE (PITOT) SYS WITH DRY NITROGEN AT 29PSI FOR 5 MINUTES IAW AMM 34-10-00-03 TO REMOVE AND POSSIBLE FOREIGN DEBRIS. ALSO, R & R F/O'S PITOT TUBE IAW AMM 34-11-15-04.  LEAK AND OPS CHECK WERE NORMAL IAW AMM 34-10-00-5. OK FOR SERVICE.
